International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 41, Pages 2161-2170

Order of growth of solutions to algebraic differential equations in the unit disk

D. Benbourenane1 and L. R. Sons2

1Department of Mathematics and Computer Science, United Arab Emirates University, P.O. Box 17551, Al-Ain, United Arab Emirates
2Department of Mathematical Sciences, Northern Illinois University, DeKalb 60115–2888, IL, USA

Received 3 February 2004

Copyright © 2004 D. Benbourenane and L. R. Sons. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


S. B. Bank has shown that there is no uniform growth estimate for meromorphic solutions of algebraic differential equations with meromorphic coefficients in the unit disk. We give conditions under which such solutions must have a finite order of growth.